# SDR RAIA2018091490002

- Difficulty date: September 9, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 46,633 hours, 39,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK. FOUND PACK VALVE CLAMP LOOSE. RESECURED CLAMP. FOUND NO FURTHER LEAKS. OPS CHECK GOOD. NO FURTHER EICAS MESSAGE.
